Estazolam causing unrefreshing sleep?

Discussion in 'Fibromyalgia Main Forum' started by skatskat, Dec 3, 2011.

  1. skatskat

    skatskat New Member

    I have been using Estazolam and Trazodone at night for years for ME/CFS, and for years I am still having unrefreshing sleep. I'm afraid to stop taking these meds, but I think they are making me feel worse. I feel as tired when I get up as when I went to bed. I also have terrible "brain fog", panic attacks, agitation, memory loss and so much more. I don't know what to do. Sometimes I feel so overwhelmed and tired that I can't do anything properly anymore. Just the general aspects of living my life cause me to be so depressed and useless. I feel my head is full of cotton and have a hard time thinking and remembering things. It's getting worse every day. I never ever have a single day of relief. Doctors haven't helped me. I have tried so many drugs and have bad side effect....especially to Lyrica and similar drugs used for Fibromyalgia and Chronic Fatigue.

    I would be so grateful for anyone elses experience with this same problem. I feel that sometimes life isn't worth living the way things are going. Not that I want to die, it's just that life is so hard and unhappy.

    I have a wonderful husband and grown children that understand my dilemma, but no one really knows how it feels unless they experience debilitating fatigue.

    Thank you for any advice. I FEEL SO AWFUL.